American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] C. Broto, R. Levi and B. Oliver. The rational cohomology of a $p$-local compact group. Proc. Amer. Math. Soc. 142 (2014) 1035-1043.
Abstract, references, and article information   
View Article: PDF

[2] Masaki Kameko and Nobuaki Yagita. Chern subrings. Proc. Amer. Math. Soc. 138 (2010) 367-373. MR 2550202.
Abstract, references, and article information   
View Article: PDF

[3] Malkhaz Bakuradze and Vladimir Vershinin. Morava $K$-theory rings for the dihedral, semidihedral and generalized quaternion groups in Chern classes. Proc. Amer. Math. Soc. 134 (2006) 3707-3714. MR 2240687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Malkhaz Bakuradze and Stewart Priddy. Erratum to ``Transferred Chern classes in Morava $K$-theory''. Proc. Amer. Math. Soc. 132 (2004) 2495-2495. MR 2051151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Malkhaz Bakuradze and Stewart Priddy. Transferred Chern classes in Morava $K$-theory. Proc. Amer. Math. Soc. 132 (2004) 1855-1860. MR 2051151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan Jaworowski. Bundles with periodic maps and mod $p$ Chern polynomial. Proc. Amer. Math. Soc. 132 (2004) 1223-1228. MR 2045442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pham Anh Minh. Nilpotency degree of cohomology rings in characteristic $p$. Proc. Amer. Math. Soc. 131 (2003) 363-368. MR 1933325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pham Anh Minh. Nilpotency degree of cohomology rings in characteristic 3. Proc. Amer. Math. Soc. 130 (2002) 307-310. MR 1862106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Duan Haibao. Characteristic classes for complex bundles with trivial real reduction. Proc. Amer. Math. Soc. 128 (2000) 2465-2471. MR 1756090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dominique Arlettaz, Mamoru Mimura, Koji Nakahata and Nobuaki Yagita. The mod 2 cohomology of the linear groups over the ring of integers. Proc. Amer. Math. Soc. 127 (1999) 2199-2212. MR 1646320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Claudina Izepe Rodrigues. The mod 2 homology of BSO. Proc. Amer. Math. Soc. 127 (1999) 1209-1213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jay A. Wood. The Chern character for classical matrix groups. Proc. Amer. Math. Soc. 126 (1998) 1237-1244. MR 1443417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Neeta Singh. On tertiary exotic characteristic classes. Proc. Amer. Math. Soc. 124 (1996) 2561-2569. MR 1317051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jon F. Carlson and Hans-Werner Henn. Cohomological detection and regular elements in group cohomology . Proc. Amer. Math. Soc. 124 (1996) 665-670. MR 1327000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Judith H. Silverman. Hit polynomials and the canonical antiautomorphism of the Steenrod algebra . Proc. Amer. Math. Soc. 123 (1995) 627-637. MR 1254854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. J. Anick and F. P. Peterson. $A\sb 2$-annihilated elements in $H\sb *(\Omega\Sigma{\bf R}{\rm P}\sp 2)$ . Proc. Amer. Math. Soc. 117 (1993) 243-250. MR 1123647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yining Xia. The $p$-periodicity of the mapping class group and the estimate of its $p$-period . Proc. Amer. Math. Soc. 116 (1992) 1161-1169. MR 1104406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Luciano Lomonaco. The iterated total squaring operation . Proc. Amer. Math. Soc. 115 (1992) 1149-1155. MR 1112495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stavros Papastavridis. The image of $H\sb \ast(B{\rm SO};Z\sb 2)$ in $H\sb \ast(B{\rm O};Z\sb 2)$ . Proc. Amer. Math. Soc. 107 (1989) 1071-1073. MR 1019756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stavros Papastavridis. The image of $H\sb \ast(B{\rm SU};Z\sb p)$ in $H\sb \ast(B{\rm U};Z\sb p)$ . Proc. Amer. Math. Soc. 107 (1989) 1075-1077. MR 1019757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Terrence Paul Bisson. Cohomology morphisms from $H\sp *(B{\rm U};{\bf Z}/p)$ to $H\sp *(B{\bf Z}/p;{\bf Z}/p)$ . Proc. Amer. Math. Soc. 101 (1987) 363-370. MR 902557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stephen A. Mitchell and Robert E. Stong. An adjoint representation for polynomial algebras . Proc. Amer. Math. Soc. 101 (1987) 161-167. MR 897089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jan Jaworowski. The set of balanced orbits of maps of $S\sp 1$ and $S\sp 3$ actions . Proc. Amer. Math. Soc. 98 (1986) 158-162. MR 848895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] N. J. Kuhn and S. A. Mitchell. The multiplicity of the Steinberg representation of ${\rm GL}\sb n{\bf F}\sb q$ in the symmetric algebra . Proc. Amer. Math. Soc. 96 (1986) 1-6. MR 813797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kenshi Ishiguro. A $p$-local splitting of $B{\rm U}(n)$ . Proc. Amer. Math. Soc. 95 (1985) 307-311. MR 801344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Andrzej Kozlowski. The Evens-Kahn formula for the total Stiefel-Whitney class . Proc. Amer. Math. Soc. 91 (1984) 309-313. MR 740192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Larry Smith and R. M. Switzer. Realizability and nonrealizability of Dickson algebras as cohomology rings . Proc. Amer. Math. Soc. 89 (1983) 303-313. MR 712642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Edgar H. Brown. The cohomology of $B{\rm SO}\sb{n}$ and $B{\rm O}\sb{n}$ with integer coefficients . Proc. Amer. Math. Soc. 85 (1982) 283-288. MR 652459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. E. Stong. Splitting universal bundles over flag manifolds . Proc. Amer. Math. Soc. 84 (1982) 576-580. MR 643753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Stavros Papastavridis. Generators of $H\sp{\ast} (M{\rm SO};Z\sb{2})$ as a module over the Steenrod algebra, and the oriented cobordism ring . Proc. Amer. Math. Soc. 84 (1982) 285-290. MR 637185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2